RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lukyanov, Vyacheslav A

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:603
Abstract pages:5497
Full texts:1817
References:466
Lukyanov, Vyacheslav A
Senior Researcher
Candidate of physico-mathematical sciences (2015)
Speciality: 01.01.04 (Geometry and topology)
E-mail:
Keywords: Conformally connected spaces, Yang–Mills equations.
UDC: 515.1, 519.3, 513.7, 514.76, 512.54

Subject:

Conformally connected spaces, Yang–Mills equations

   
Main publications:
  1. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Svyaz uravnenii Yanga–Millsa s uravneniyami Einshteina i Maksvella”, Zhurn. SFU. Ser. Matem. i fiz., 2:4 (2009), 432–448

http://www.mathnet.ru/eng/person44358
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-7294-0232
http://www.scopus.com/authid/detail.url?authorId=56117934500

Publications in Math-Net.Ru
2019
1. L. N. Krivonosov, V. A. Lukyanov, “The main theorem for (anti)self-dual conformal torsion-free connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 2,  29–38  mathnet
2. L. N. Krivonosov, V. A. Lukyanov, “Duality equations on a 4-manifold of conformal torsion-free connection and some of their solutions for the zero signature”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:2 (2019),  207–228  mathnet  elib
2018
3. L. N. Krivonosov, V. A. Luk'yanov, “Conformal connection with scalar curvature”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:1 (2018),  22–35  mathnet  elib
2017
4. L. N. Krivonosov, V. A. Luk'yanov, “The structure of the main tensor of conformally connected torsion-free space. Conformal connections on hypersurfaces of projective space”, Sib. J. Pure and Appl. Math., 17:2 (2017),  21–38  mathnet; J. Math. Sci., 231:2 (2018), 189–205
5. V. A. Luk'yanov, L. N. Krivonosov, “Yang–Mills equations on conformally connected torsion-free 4-manifolds with different signatures”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:4 (2017),  633–650  mathnet  zmath  elib
2015
6. L. N. Krivonosov, V. A. Luk'yanov, “The complete solution of the Yang-Mills equations for centrally symmetric metric in the presence of electromagnetic field”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:3 (2015),  462–473  mathnet  zmath  elib
2014
7. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Solving Yang–Mills equations for 4-metrics of Petrov types II, N, III”, J. Sib. Fed. Univ. Math. Phys., 7:4 (2014),  472–488  mathnet
8. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, Lubov V. Voloskova, “Extremal curves in the conformal space and in an associated bundle”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014),  68–78  mathnet
9. L. N. Krivonosov, V. A. Luk'yanov, “Gauge-invariant Tensors of 4-Manifold with Conformal Torsion-free Connection and their Applications for Modeling of Space-time”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(35) (2014),  180–198  mathnet  zmath  elib
2013
10. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Purely time-dependent solutions to the Yang–Mills equations on a $4$-dimensional manifold with conformal torsion-free connection”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013),  40–52  mathnet
2012
11. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, “Einstein's equations on a $4$-manifold of conformal torsion-free connection”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012),  393–408  mathnet
2011
12. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, “The full decision of Young–Mills equations for the central-symmetric metrics”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011),  350–362  mathnet
2009
13. L. N. Krivonosov, V. A. Luk'yanov, “The relationship between the Einstein and Yang–Mills equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 9,  69–74  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:9 (2009), 62–66
14. V. A. Luk'yanov, “One-dimensional Lagrangians generated by a quadratic form”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 5,  33–44  mathnet  zmath; Russian Math. (Iz. VUZ), 53:5 (2009), 28–37
15. V. A. Luk'yanov, “Yang–Mills equations in 4-dimensional conform connection manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 3,  67–72  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:3 (2009), 56–60
16. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, “Connection of Young-Mills Equations with Einstein and Maxwell's Equations”, J. Sib. Fed. Univ. Math. Phys., 2:4 (2009),  432–448  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020